# SDR ABXA201011120145

- Difficulty date: October 27, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 146T82117
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD CORNER OF BULK CARGO DOOR LOWER SILL UPPER SURFACE CORRODED.  FOUND CORROSION BEYOND LIMITS.  REPLACED BULK CARGO DOOR LOWER SILL FLOOR PLATE AND RE-SEALED IAW BOEING 767 DWG 146T8211 AND SRM 51-40-02.
